Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My teeth enamel is getting black stains (Discoloration) from last one year. After consulting bds. She recommended scaling! After one month of scaling. The stains gets forming again. Tried every toothpaste but no effect. Wat is the cause and recommend me the solution of this. M tired of these black stains on my teeth. It look terrible. The strains are on both side of my teeth (inside and outside). Any solution in homeopathy? Please do answer.

4 Doctors Answered
My teeth enamel is getting black stains (Discoloration) f...
Quit adverse habits if you have any.use mouthwash,dental floss,gum paint daily.And use shine and smile toothpaste twice a week.
You found this helpful
My teeth enamel is getting black stains (Discoloration) f...
Hello, you have to be particular about rinsing your mouth aftr each meal, brush regularly befre going to bed and once in 6to8months get scalling done please check if intake of coffee or tea in more in a day.
You found this helpful
My teeth enamel is getting black stains (Discoloration) f...
Crunch this kind of stains comes on outer surface of tooth enamel and can be cleared by scaling and polishing of teeth .if the stains are intrinsic in that case you may require bleaching followed by veneering of tooth avoid breathing from mouth . first of all take care of your oral hygiene . follow brushing your teeth twice a day. Visit dental surgeon for scaling and polishing of teeth. Use colgate-total tooth paste. Rinse with listerine mouthwash. Before going to sleep.neer formation
You found this helpful
My teeth enamel is getting black stains (Discoloration) f...
Dear lybrate-user, black stain may be due to smoking or chewing tobacco. If you have these kind of habit kindly quit it now. Otherwise improper tooth brushing may also sometime may cause toothstaining un longstanding cases.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.